# SDR SWAA2024093039487

- Difficulty date: September 19, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,638 hours, 16,158 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER STRINGER R-8 BETWEEN RIB 19 AND 20 HAS MULTIPLE LOOSE OR MISSING FASTENERS COMMON TO SPLIT SCIMITAR WINGLET MODIFICATION STRAP.<[01] REMOVED AND REPLACED RT WING LOWER STRINGER R-8 BETWEEN RIB 19 AND 20 FASTENERS COMMON TO SPLIT SCIMITAR WINGLET MODIFICATION STRAP. IAW SRM 51-40-02 AND DWG 737-8410  TORQUE WRENCH ID: ATS3046 S/N: D224115076 DUE: 03/2025;[02] VERIFIED CORRECTION ACTION ITEM 1; MEASUREMENT FIELD; CARD COMPLETE.
